Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

36 People found this comment helpful

I have received injections every three months for the last 1.5 years due to chronic back pain from a car accident. The injections are, at first, very painful, and it can take up to 6 days for me to fully recover, but within a week or two I feel perfectly fine! With these injections I am able to retain full range of motion with very limited back pain. Unfortunately, I do have to go through this sam...

Most voted negative review

15 People found this comment helpful

VERY DANGEROUS! YOU CAN LOSE VISION, DEVELOP METABOLISM, CARDIAC AND ENDOCRINE ISSUES!!! DOCTORS ARE IRRESPONSIBLY ADMINISTERING THIS DRUG!!!

Shared reviews and ratings

Anonymous | 65-74 | On medication for 6 months to less than 1 year | Patient
4/24/2020
Condition: Muscle Pain and Stiffness in Shoulder, Neck and Pelvis
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Have had injections 3 times over the last 2 years. I have got them after positive benefits of infusions has worn off and pain in neck, shoulders, hips and neural flares have become too much. They have seemed effective to me within about 12 hours and effect lasts for more than a month. Getting an injection has been the biggest problem especially with the SIP. Currently my doc is not seeing patients!

Report this postFill 3Created with Sketch.
Hartley | 55-64 | Male | On medication for less than 1 month | Caregiver
2/4/2020
Condition: Other
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

My story is about a cat, similar to the review posted by Venus 2-3-2012. This is a drug one must first discuss fully w/ vet and/or do further research before agreeing to. Particularly for a pet with known or suspected heart issues, known or suspected kidney issues. Or older pets, who could have one of those not diagnosed.The potential side effects of this drug, lethargy, nausea, malaise, vomit, neuromuscular, are the same effects that one could see from the natural progression of kidney disease, or some cancers, or heart failure. But with this drug on-board, you don't know if those issues if and when they present are the effect of the drug (and it/they will wear off), or the progression of disease. I've given oral prednisone to cats before with cancers, that helped them feel better, helped with appetite. And oral pred is active for only a few hours, so if you see bad effects you just don't dose again. With an injection of Depo Medrol /Methylpred, once it's done, it's on-board, you're stuck with it.For appetite stimulation there are other options. For general/systemic anti inflammatory there are other options. This is nothing to mess with. I would advise anyone against agreeing to an injection of this

Report this postFill 3Created with Sketch.
Hag | 65-74 | On medication for less than 1 month | Patient
4/19/2019
Condition: Rheumatic Disease causing Pain & Stiffness in Backbone
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was given a ESI INJECTION last Nov in my T 5/6 area for back pain. 1 month after many strange pains started in my low back, mid back and neck. Burning pain in low back goes into legs. I think this poison is killing me. Doctors think I am crazy.. I am not. Big business it seems...

Report this postFill 3Created with Sketch.
Thelma | 65-74 | On medication for less than 1 month | Patient
1/21/2018
Condition: Rheumatoid Arthritis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Appt with orth doc for cortisone injection for hip pain. Doc gave 180mg depo me from with 4mg lidocaine without advising me change of new. Developed diabetes, persistent stomach and adomininal pain, small and large intestine, bowel and bladder dysfunction, unable to tolerate foods, weight loss. My life is unbearable because of this medication. Lots of doctor appts, tests, medication that does help. Please don't take this medication. Doctor should have told me the side effects before deciding to change medication without my permission to do so. Dr.needs to be locked up for what he did. Reporting this to the appropriate authorities. Don't know what to do. God help me.

Report this postFill 3Created with Sketch.
Joey p | 55-64 | Male | On medication for 5 to less than 10 years | Patient
6/8/2017
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I get S I joint pain that feels like a tooth ache . After the shot , next day back to normal. It has been years of this about 1-2 times a year .

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More